DOI 10.1016/j.jaci.2011.06.047
The role of anti-IgA antibodies in causing adverse reactions to gamma globulin infusion in immunodeficient patients: a comprehensive review of the literature.
Аннотация
Anaphylactic reactions to immunoglobulin infusions in immunodeficient patients with undetectable IgA have been attributed in several reports to IgG or IgE anti-IgA antibodies. However, other reports have not supported an association between such antibodies and the development of severe reactions. We have reviewed the articles reporting reactions to immunoglobulin products in IgA-deficient patients, as well as those describing the presence of such antibodies in the absence of reactions to infusions. A variety of factors might influence the association of adverse reactions with anti-IgA antibodies, including the serum concentration and isotype (IgG or IgE) of the anti-IgA antibody, its specificity (class or subclass specific), the method of measurement, and the IgA content of the gamma globulin infusion and its route of administration. The role of anti-IgA antibodies in causing anaphylaxis in IgA-deficient patients receiving gamma globulin therapy is still controversial. Larger (multicenter) studies are needed to further evaluate this association.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.